# SDR 2007FA0000005

- Difficulty date: September 22, 2006
- Submitted: January 4, 2007
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- Engine: Lyc AEIO540*
- System (JASC): 3700 · Vacuum System
- Part: Pump
- Part number: 1U478
- Part serial: T1028B
- Condition: Worn
- Location: Vacuum System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT SUCTION PRESSURE READING DROPPED TO ZERO, DURING FURTHER TROUBLESHOOTING TECHICIAN FOUND THE ENGINE DRIVEN DRY AIR PUMP SHAFT HAD BROKEN.  PROBABLE CAUSE COULD BE FROM ENGINE VIBRATION OR  POOR PARTS.  RECOMMENDATION AT THIS TIME IS FOR THE MFG TO INVESTIGATE WHY PUMP IS FAILING SO EARLY.  (K)
